MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 24970
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Facility name - (b)(6) hospital.Initial reporter address 1 - (b)(6).
 
Event or Problem Description
It was reported that device sterility was compromised.The target lesion was located at the renal artery.A mach1 guide catheter was selected for use.During unpacking, it was noted that the inner packaging of the device was damaged, and gas was leaking.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
(b)(6).The device was returned for analysis.No packaging was sent back with the device.The devices shaft and tip were analyzed for any damage.The catheter shaft showed no damage.Inspection of the remainder of the device revealed no damage or irregularities.
 
Event or Problem Description
It was reported that device sterility was compromised.The target lesion was located at the renal artery.A mach1 guide catheter was selected for use.During unpacking, it was noted that the inner packaging of the device was damaged, and gas was leaking.The procedure was completed with another of the same device.No patient complications were reported.It was further reported that catheter showed no damage.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
wo scimed place
maple grove MN 55311
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16724186
Report Number2124215-2023-16954
Device Sequence Number18130038
Product Code DQY
UDI-Device Identifier08714729403654
UDI-Public08714729403654
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2025
Device Model Number24970
Device Catalogue Number24970
Device Lot Number0060357154
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer05/10/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight72 KG